MathSciNet Relay Station
MathSciNet bibliographic data
MR2521491 (2010c:11032) 11B68 (11A07 11M06 11M20)
Wang, Nianliang; Li, Junzhuang; Liu, Duansen Euler numbers congruences and Dirichlet $L$-functions. J. Number Theory 129 (2009), no. 6, 1522–1531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement